Publications

Back to staff profile

  • D Berwick-Evans, E Cliff, N. Ganter, A Tripathy, J Wen. Representation theory and the elliptic frontier. Notices of the American Mathematical Society, 66, 242-245, 2019. doi: 10.1090/noti1805.

  • N. Ganter. Categorical tori. Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 14, 2018. doi: 10.3842/SIGMA.2018.014.

  • N. Ganter, Robert Usher. Representation and Character Theory of Finite Categorical Groups. Theory and Applications of Categories, 31, 542-570, 2016.

  • N. Ganter. Inner products of 2-representations. Advances in Mathematics, 285, 301-351, 2015. doi: 10.1016/j.aim.2015.05.015.

  • N. Ganter. The elliptic Weyl character formula. Compositio Mathematica, 150, 1196-1234, 2014. doi: 10.1112/S0010437X1300777X.

  • N. Ganter, M Kapranov. Symmetric and exterior powers of categories. Transformation Groups, 19, 57-103, 2014. doi: 10.1007/s00031-014-9255-z.

  • N. Ganter, A. Ram. Generalized Schubert Calculus. Ramanujan Mathematical Society Journal, 28A, 149-190, 2013.

  • N. Ganter. Power Operations in Orbifold Tate K-Theory. Homology, Homotopy and Applications, 15, 313-342, 2013. doi: 10.4310/HHA.2013.v15.n1.a16.

  • N. Ganter. Hecke operators in equivariant elliptic cohomology and generalized moonshine. 1-39, American Mathematical Society, 2009.

  • N. Ganter, M Kapranov. Representation and character theory in 2-categories. Advances in Mathematics, 217, 2268-2300, 2008. doi: 10.1016/j.aim.2007.10.004.

  • N. Ganter, M Ando, C French. The Jacobi orientation adn the two-variable elliptic genus. Algebraic and Geometric Topology, 8, 493-539, 2008. doi: 10.2140/agt.2008.8.493.

  • N. Ganter. Hecke Operators in Equivariant Elliptic Cohomology and Generalized Moonshine. Groups and Symmetries: From Neolithic Scots to John McKay, 47, 173-209, 2007.

  • N. Ganter. Smash products of E(1)-local spectra at a local prime. Cahiers de Topologie et Geometrie Differentielle Categoriques, 48, 3-54, 2007.

  • N. Ganter. Orbifold Genera, Product formulas and power operations. Advances in Mathematics, 205, 84-133, 2006. doi: 10.1016/j.aim.2005.07.005.